I'm concerned with my 7 year old son. He has been diagnosed with ADHD and had been on aderoll for about 6 mths now. As of friday the dr. took him off due to some ticks he had picked up. He has since been put on concerta. My concern is it seemed the aderoll was helping with controlling his behavior and he enjoyed taking it knowing he was doing better. Now that we have switched we aren't seeing any results yet and I know its only been a couple days, but my son doesn't want this new med he is continueing to ask for the other. Is it possible that this is an addiction, and will take time to get used to the concerta?
No, you needn't worry that he was addicted to the medication. But he clearly developed confidence in his ability to do better, and in that sense perhaps became dependent on the medication as his route to success. If he did well on the Adderall (adderrall), there is every reason to think he can do equally well with one of the other stimulant medications, like Concerta.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.